# SDR REXA2018120741190

- Difficulty date: October 24, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 26,581 hours, 17,500 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362811
- Condition: Corroded
- Location: Bs 485-565
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CORROSION ON SIDE SEAT RAIL FROM FS 485 TO 565 , STRG 15R AT PAX CABIN. (SM)(CPAX)(TCI 53-20-217).
COMPLETE: SUMMARY OF NRC 00107 CORROSION LEVEL 2 SEAT RAIL FROM FS 485 TO 565 , STRG 15R WAS REPLACED PER CRJ-900 AMM. 53-00-49-400-801-A07 AND SRM. 51-41-02-001-001-A01.PAR.7
